# SDR CA090717004

- Difficulty date: July 13, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 33,513 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 39423091
- Condition: Sticking
- Location: Engine Fuel
- Part time: 869 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT WAS FLYING, PILOT TRIED TO SHUTDOWN ENG WITH STOP BUTTON.  ENG WOULD NOT SHUTOFF AT THAT TIME WHEN STOP BUTTON WAS PRESSED.  PILOT PULLED STOP AND FEATHER BUTTON TO GET ENGINE TO STOP AT THAT TIME.  PILOT WENT TO START ENGINE TO TRY AND FIND OUT WHY HE COULD NOT STOP ENGINE THE FIRST TIME AND AT THAT TIME HE HAD NOTICED THAT THE EGT WAS RAPIDLY RISING TO AN OVERTEMP SITUATION ON THE ACFT.  AT THAT TIME PILOT HIT THE STOP BUTTON AND PULLED STOP AND FEATHER AND HAD NOTICED THAT ENGINE WAS STILL ACCELERATING AND WOULD NOT SHUTDOWN.  PILOT CLOSED FIREWALL FUEL SHUTOFF AND ENGINE SLOWLY STOPPED.  WITH TROUBLESHOOTING WITH MX, PILOT WAS ASKED TO START ENG AGAIN WHEN HE NOTICED THAT ENG DID NOT TURN OVER.  PILOT WAS ADVISED BY MX AT THAT TIME THAT THEY WOULD SEND SOMEONE UP TO HAVE A LOOK.  UPON FURTHER INVESTIGATION ENG WOUND UP BEING OVERTEMPED AND HAD TO BE REMOVED AT THAT TIME. ENG WAS CHANGED IN AND FLOWN BACK WITHOUT ANY FURTHER ISSUES. ENG WAS FORWARDED TO  TURBINE SHOP FOR AN OVERTEMP INSP AND REPAIR.  WHEN TROUBLESHOOTING  OVERTEMP SITUATION, ENG FUEL SHUTOFF VALVE PN 394230-9-1, SN P-3528C WAS TESTED AND FOUND TO BE STICKING PARTIALLY OPEN ON THE SHUTDOWN SIDE WHICH WOULD HAVE CAUSED THE ENGINE TO NOT SHUTDOWN COMPLETELY AND CAUSE ENG OVERTEMP CONDITION.  FUEL SHUTOFF VALVE WILL BE SENT OUT FOR REPAIR AT THIS TIME.
